Access count of this item: 62

Files in This Item:
File Description SizeFormat 
0258-2.pdf107.07 kBAdobe PDFView/Open
Title: On the Analyticity in Time of Solutions of Initial Boundary Value Problems for Semi-Linear Parabolic Differential Equations with Monotone Nonlinearity (非線形問題の解析 : Analysis of Nonlinear Problems, RIMS, 1974)
Author's alias: 大内, 忠
Issue Date: Dec-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 258
Start page: 28
End page: 29
Appears in Collections:Analysis of Nonlinear Problems

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.